Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 46930, 5 pages

Measure of noncompactness of operators and matrices on the spaces c and c0

1LMAH Université du Havre, IUT du Havre, BP 4006, Le Havre 76610, France
2Mathematisches Institut, Universität Giessen, Arndtstrasse 6, Giessen D-35392, Germany
3Department of Mathematics, Faculty of Sciences and Mathematics, University of Niš, Višegradska 33, Niš 18000, Serbia and Montenegro

Received 16 September 2005; Revised 11 December 2005; Accepted 4 January 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. R. Akhmerov, M. I. Kamenskiĭ, A. S. Potapov, A. E. Rodkina, and B. N. Sadovskiĭ, Measures of Noncompactness and Condensing Operators, vol. 55 of Operator Theory: Advances and Applications, Birkhäuser, Basel, 1992. View at Zentralblatt MATH · View at MathSciNet
  2. J. Banaś and K. Goebel, Measures of Noncompactness in Banach Spaces, vol. 60 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, 1980. View at Zentralblatt MATH · View at MathSciNet
  3. L. W. Cohen and N. Dunford, “Transformations on sequence spaces,” Duke Mathematical Journal, vol. 3, no. 4, pp. 689–701, 1937. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. T. Gohberg, L. S. Goldenstein, and A. S. Markus, “Investigations of some properties of bounded linear operators with their q-norms,” Učenie Zapiski, Kishinevskii Gosuniversitet, vol. 29, pp. 29–36, 1957 (Russian). View at Google Scholar
  5. I. J. Maddox, Elements of Functional Analysis, Cambridge University Press, London, 1970. View at Zentralblatt MATH · View at MathSciNet
  6. A. E. Taylor, Introduction to Functional Analysis, John Wiley & Sons, New York; Chapman & Hall, London, 1958. View at Zentralblatt MATH · View at MathSciNet